# SDR AALA20130107023

- Difficulty date: January 7, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 61,707 hours, 32,001 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED THE RIGHT MAIN GEAR DOOR INDICATED UNSAFE AND THE AMBER *GEAR DOOR OPEN* LIGHT REMAINED ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT MAIN LANDING GEAR RETRACT ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
